# SDR SWAA2023032099652

- Difficulty date: February 6, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN BS420 TO BS440 RBL21.80 AND WL156 AT FWD CARGO COMPARTMENT 2023-106257<[01] TOOL USED PN ULTRASONIC EQUIPMENT PN:45MG; SN: 130066701; DUE DATE: 08-APR-23;[02] REPLACED WEB LOCATED BETWEEN BS420 TO BS440 RBL21.80 AND WL156 AT FWD CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-10-02 AND 51-40-02 AND DRAWING # 143A0080 REV A. SEE INDIVIDUAL SING OFF BELOW.;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
